Use Promo Code: "FREESHIPPING" for all Orders Over $30

Allergy Relief sunmark 180 mg Strength Tablet 15 per Box

$16.38 $12.24

Allergy Relief sunmark 180 mg Strength Tablet 15 per Box

Product's Features:
sunmark Fexofenadine Hydrochloride Tablets 180 mg Indications: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy watery eyes; sneezing; itching of the nose or throat. 24 hour original prescription strength. Non-drowsy. For indoor and outdoor allergies. Active Ingredients: In Each Tablet: Fexofenadine HCl 180 mg Compares to the active ingredient in Allegra Allergy Tablets. Not Made With Natural Rubber Latex. Packaged: 15 Per Box Allegra is a registered trademark of Chattem, Inc.
Manufacturer's Part Number: 1484898



Cruz Medical Supplies BBB Business Review